Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 20 (1997), Issue 2, Pages 229-234
http://dx.doi.org/10.1155/S0161171297000306

The Paley-Wiener-Levinson theorem revisited

Departamento de Matemáticas, Escuela Politécnica Superior, Universidad Carlos III de Madrid, c/Butarque, 15, Leganés, Madrid 28911, Spain

Received 4 August 1995; Revised 12 October 1995

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. G. García, “The Paley-Wiener-Levinson theorem revisited,” International Journal of Mathematics and Mathematical Sciences, vol. 20, no. 2, pp. 229-234, 1997. doi:10.1155/S0161171297000306